It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Drug Interactions / Side Effects Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 12-07-2012, 02:19 PM   #1
Join Date: Jun 2012
Location: Lebanon
Posts: 8
Alcastive HB User
Exclamation Shaking Hands All Time

Hello, i am a doing bodybuilding and MMA since a year been taking supplements and had a good nutrition, last week i decided to start my first cycle, supplements were not helping that much even with a good nutrition program.

Anyway i took this cycle (Deca durabolin 100mg, Sustanon 250, Clenbuterol)

Since then i had a strong lipido, anyway in the morning i feel dizzy and i have shaking hands all the time some cramps on my chest too, at the beginning i had some fever but its gone now.

Other drugs i am taking:

Liver guard
Proviron (1 pill per day)
Airtal (sometimes for fever)


Vitamin E, C 500mg (2 pills)
Multi vitamins and fish oil
Amino Acid
Pre workout with caffeine and other stimulants

Any help ?

Last edited by Alcastive; 12-07-2012 at 04:48 PM.

Sponsors Lightbulb
Closed Thread

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:05 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!